# SDR 2008UALA00019

- Difficulty date: January 1, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 56,783 hours, 20,990 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Dirty
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARMED LIGHT ABOVE DOOR 3R IS ILLUM WHEN SLIDE IS DISARMED.  FOUND DIRTY SWITCH.  CLEANED SWITCH, OPS CHECKED GOOD.
